# SDR 03FDEA02205

- Difficulty date: December 17, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FOUND DAMAGED SHEAR TIE AT BS 720A LBL 12 WL 156. REPAIRED SHEAR TIE AT BS 720A, LBL 12, WL 156 PER SRM 53-10-4  FIG 15 AND FED EX EA   7-5310-55179.
